Estimates of Densities of Stationary Distributions and Transition Probabilities of Diffusion Processes

Bogachev VI, Röckner M, Shaposhnikov SV (2008)
Theory of Probability & Its Applications 52(2): 209-236.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
Bogachev, Vladimir I.; Röckner, MichaelUniBi; Shaposhnikov, S. V.
Abstract / Bemerkung
We obtain lower bounds for solutions to second order elliptic and parabolic equations on the whole space. Our method is based on the study of the dependence of a constant in Harnack's inequality on the coefficients of the equation. As an application we obtain lower bounds for densities of stationary distributions and transition probabilities of diffusion processes with unbounded drift coefficients.
Stichworte
Harnack inequality; stationary distribution; lower bounds for solutions to parabolic equations; transition probabilities
Erscheinungsjahr
2008
Zeitschriftentitel
Theory of Probability & Its Applications
Band
52
Ausgabe
2
Seite(n)
209-236
ISSN
0040-585X
Page URI
https://pub.uni-bielefeld.de/record/1636506

Zitieren

Bogachev VI, Röckner M, Shaposhnikov SV. Estimates of Densities of Stationary Distributions and Transition Probabilities of Diffusion Processes . Theory of Probability & Its Applications. 2008;52(2):209-236.
Bogachev, V. I., Röckner, M., & Shaposhnikov, S. V. (2008). Estimates of Densities of Stationary Distributions and Transition Probabilities of Diffusion Processes . Theory of Probability & Its Applications, 52(2), 209-236. doi:10.1137/S0040585X97982967
Bogachev, V. I., Röckner, M., and Shaposhnikov, S. V. (2008). Estimates of Densities of Stationary Distributions and Transition Probabilities of Diffusion Processes . Theory of Probability & Its Applications 52, 209-236.
Bogachev, V.I., Röckner, M., & Shaposhnikov, S.V., 2008. Estimates of Densities of Stationary Distributions and Transition Probabilities of Diffusion Processes . Theory of Probability & Its Applications, 52(2), p 209-236.
V.I. Bogachev, M. Röckner, and S.V. Shaposhnikov, “Estimates of Densities of Stationary Distributions and Transition Probabilities of Diffusion Processes ”, Theory of Probability & Its Applications, vol. 52, 2008, pp. 209-236.
Bogachev, V.I., Röckner, M., Shaposhnikov, S.V.: Estimates of Densities of Stationary Distributions and Transition Probabilities of Diffusion Processes . Theory of Probability & Its Applications. 52, 209-236 (2008).
Bogachev, Vladimir I., Röckner, Michael, and Shaposhnikov, S. V. “Estimates of Densities of Stationary Distributions and Transition Probabilities of Diffusion Processes ”. Theory of Probability & Its Applications 52.2 (2008): 209-236.